Found: 8 resources


Narrow your search

Resource type

article (8)


Language

English (8)


Year
From To Submit

2021 (1)

2020 (1)

2019 (3)

2015 (1)

2011 (1)

More...
Listing 1 - 8 of 8
Sort by

J – Class composition operators

Tikrit Journal of Pure Science, 2011, Volume 16, Issue 4, Pages 273-279
 

Some properties on cyclic composition operators

Tikrit Journal of Pure Science, 2009, Volume 14, Issue 1, Pages 86-90
 

Generalize Partial Metric Spaces

Ibn Al-Haitham Journal For Pure And Applied Science, 2021, Volume 34, Issue 1, Pages 47-59
 

quasi-normal Operator of order n

Tikrit Journal of Pure Science, 2015, Volume 20, Issue 4, Pages 167-169

On S-normed spaces

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 4, Pages 82-86

α–almost similar operators

Tikrit Journal of Pure Science, 2019, Volume 24, Issue 5, Pages 80-85

On The Normality Set of Linear Operators

Baghdad Science Journal, 2020, Volume 17, Issue 3, Pages 878-881

Listing 1 - 8 of 8
Sort by